A note on the estimation of polynomial distributed lags

Ledolter, J. (1979). A note on the estimation of polynomial distributed lags. Systems Research 24 (3) 221-222. 10.1002/bs.3830240308.

Full text not available from this repository.


Methods of estimation of polynomial distributed lags in econometrics and procedures relating tree ring growth data to climatic and hydrologic data are shown equivalent to a method first described by Fisher. Estimators for polynomial distributed lags are described and their relationships to Fisher's model are discussed.

Item Type: Article
Uncontrolled Keywords: Polynomial distributed lags; Estimation of distributed lags; Fisher's model; Mathematical models; Tree ring growth
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Systems Research; 24(3):221-222 (Published online 9 January 2007)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:45
Last Modified: 27 Aug 2021 17:09
URI: https://pure.iiasa.ac.at/1008

Actions (login required)

View Item View Item